HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Asymptotics for prediction errors of stationary processes with reflection positivity

Files in This Item:
pre475.pdf729.84 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83621

Title: Asymptotics for prediction errors of stationary processes with reflection positivity
Authors: Inoue, A. Browse this author
Kasahara, Y. Browse this author
Keywords: prediction error
stationary process
regular variation
reflection positivity
Issue Date: 1-Dec-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 475
Start Page: 1
End Page: 15
Abstract: We consider the stationary processes that have completely mono­tone autocovariance functions R(·). We prove that regular variation of R(·) implies an asymptotic formula for the prediction error.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69225
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University